Alert archive / California / Gale Warnings in 2011

Gale Warning 1, NWS Los Angeles, CA

January 1, 2011

NWS Los Angeles, CA issued this gale warning at Jan 1, 2011, 6:47 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 6:47 PM PST (02:47 UTC)
Expired
Jan 2, 2011, 3:00 PM PST
In force
20 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WHUS76 KLOX 020247
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
647 PM PST SAT JAN 1 2011

PZZ670-673-021130-
/O.UPG.KLOX.SC.Y.0151.000000T0000Z-110102T1700Z/
/O.NEW.KLOX.GL.W.0001.110102T0247Z-110102T2000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
647 PM PST SAT JAN 1 2011

...GALE WARNING IN EFFECT UNTIL NOON PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL NOON PST SUNDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 KT WITH GUSTS
  TO 40 KT BY LATE THIS EVENING THEN CONTINUE THROUGH SUNDAY
  MORNING. WINDS WILL DIMINISH SUNDAY AFTERNOON.

* SEAS: SEAS WILL BUILD TO 8 TO 11 FEET BY SUNDAY MORNING WITH A
  PERIOD BETWEEN 12 AND 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-021130-
/O.NEW.KLOX.SC.Y.0001.110102T0247Z-110102T1400Z/
/O.NEW.KLOX.GL.W.0001.110102T1400Z-110102T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
647 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST SUNDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 6 AM PST SUNDAY. 

* WINDS: EAST TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT BY
  LATE THIS EVENING...THEN INCREASE FURTHER TO 25 TO 35 KT WITH
  OCCASIONAL GUSTS TO 40 KT SUNDAY MORNING. THE STRONGEST WINDS
  WILL BE OVER WESTERN PORTIONS. WINDS WILL DIMINISH BY LATE
  SUNDAY AFTERNOON.

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET BY SUNDAY MORNING WITH A
  PERIOD OF 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-021130-
/O.NEW.KLOX.SC.Y.0001.110102T1100Z-110102T2300Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
647 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
SUNDAY. 

* WINDS: SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT
  WITH GUSTS TO 30 KT AFTER MIDNIGHT THEN CONTINUE UNTIL EARLY
  SUNDAY AFTERNOON. WINDS WILL DIMINISH LATE SUNDAY AFTERNOON.

* SEAS: SEAS WILL BUILD TO 6 TO 8 FEET BY SUNDAY MORNING WITH A
  PERIOD OF 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/LOSANGELES
4 follow-up statements
256 
WHUS76 KLOX 021047
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
247 AM PST SUN JAN 2 2011

PZZ650-021900-
/O.EXT.KLOX.SC.Y.0001.000000T0000Z-110102T1700Z/
/O.EXT.KLOX.GL.W.0001.110102T1700Z-110102T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
247 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST
THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 9 AM PST THIS MORNING. 

* WINDS: EAST TO SOUTHEAST WINDS 15 TO 25 KT WILL INCREASE TO 20
  TO 30 KT WITH FREQUENT GUSTS TO 35 KT THIS MORNING. THE
  STRONGEST WINDS WILL BE OVER WESTERN PORTIONS. WINDS WILL
  DIMINISH BY LATE THIS AFTERNOON.

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET BY THIS MORNING WITH A 
  PERIOD OF 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-021900-
/O.CON.KLOX.GL.W.0001.000000T0000Z-110102T2000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
247 AM PST SUN JAN 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

* WINDS: SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT THROUGH
  THIS MORNING. WINDS WILL DIMINISH THIS AFTERNOON.

* SEAS: SEAS WILL BUILD TO 8 TO 11 FEET BY THIS MORNING WITH A 
  PERIOD OF 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-021900-
/O.CON.KLOX.SC.Y.0001.110102T1100Z-110102T2300Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
247 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS: SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT
  WITH GUSTS TO 30 KT THROUGH MID AFTERNOON. WINDS WILL DIMINISH
  LATE THIS AFTERNOON.

* SEAS: SEAS WILL BUILD TO 6 TO 8 FEET BY SUNDAY MORNING WITH A 
  PERIOD OF 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES
788 
WHUS76 KLOX 021634
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
834 AM PST SUN JAN 2 2011

PZZ650-022300-
/O.EXP.KLOX.SC.Y.0001.000000T0000Z-110102T1700Z/
/O.CON.KLOX.GL.W.0001.110102T1700Z-110102T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
834 AM PST SUN JAN 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

* WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KT WITH FREQUENT GUSTS
  TO 35 KT THIS MORNING. THE STRONGEST WINDS WILL BE OVER WESTERN
  PORTIONS. WINDS WILL DIMINISH THIS AFTERNOON.

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET BY THIS MORNING WITH A 
  PERIOD OF 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-673-022000-
/O.CON.KLOX.GL.W.0001.000000T0000Z-110102T2000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
834 AM PST SUN JAN 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

* WINDS: SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT WILL
  CONTINUE THROUGH THIS MORNING...THEN DIMINISH THIS AFTERNOON.

* SEAS: SEAS WILL BUILD TO 8 TO 11 FEET BY THIS MORNING WITH A 
  PERIOD OF 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-022300-
/O.CON.KLOX.SC.Y.0001.000000T0000Z-110102T2300Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
834 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS: SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT
  WILL CONTINUE THROUGH THIS AFTERNOON.

* SEAS: SEAS WILL BUILD TO 6 TO 8 FEET BY SUNDAY MORNING WITH A 
  PERIOD OF 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT

HTTP://WWW.WEATHER.GOV/LOSANGELES
438 
WHUS76 KLOX 021940
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1140 AM PST SUN JAN 2 2011

PZZ670-673-030345-
/O.EXP.KLOX.GL.W.0001.000000T0000Z-110102T2000Z/
/O.EXB.KLOX.SC.Y.0001.110102T2000Z-110103T0500Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
1140 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING.  

* WINDS: SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH LOCAL GUSTS TO
  35 KT WILL CONTINUE THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-022300-
/O.CON.KLOX.GL.W.0001.000000T0000Z-110102T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
1140 AM PST SUN JAN 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS: EAST TO SOUTHEAST WINDS 20 TO 30 KT WITH FREQUENT GUSTS
  TO 35 KT WILL CONTINUE THROUGH MID AFTERNOON. THE STRONGEST
  WINDS WILL BE OVER WESTERN PORTIONS. WINDS WILL DIMINISH THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-030345-
/O.EXB.KLOX.SC.Y.0001.110102T2000Z-110103T0500Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
1140 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH LOCAL GUSTS TO
  30 KT WILL CONTINUE THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-030345-
/O.EXT.KLOX.SC.Y.0001.000000T0000Z-110103T0500Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
1140 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT
  WILL CONTINUE THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT

HTTP://WWW.WEATHER.GOV/LOSANGELES
284 
WHUS76 KLOX 022232
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
232 PM PST SUN JAN 2 2011

PZZ650-030500-
/O.CON.KLOX.GL.W.0001.000000T0000Z-110102T2300Z/
/O.EXB.KLOX.SC.Y.0001.110102T2300Z-110103T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
232 PM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: SOUTHEAST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT
  WILL CONTINUE THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-030500-
/O.CON.KLOX.SC.Y.0001.000000T0000Z-110103T0500Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
232 PM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KT WILL CONTINUE
  THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-030500-
/O.CON.KLOX.SC.Y.0001.000000T0000Z-110103T0500Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
232 PM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH LOCAL GUSTS TO
  35 KT WILL CONTINUE THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-030500-
/O.CON.KLOX.SC.Y.0001.000000T0000Z-110103T0500Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
232 PM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: SOUTHEAST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT

HTTP://WWW.WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jan 1, 3:40 PM PST, 3 hours 7 minutes earlier.

Area forecast discussion, Jan 1, 3:40 PM PST, 3 hours 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
340 PM PST SAT JAN 1 2011

UPDATE FOR NEW AVIATION DISCUSSION

.SYNOPSIS...

A LOW PRESSURE SYSTEM WILL SLOWLY ADVANCE SOUTHWARD...BRINGING RAIN
AND SNOW TO THE LOS ANGELES AREA SUNDAY THROUGH MONDAY...AS WELL AS
LOW ELEVATION SNOW ACROSS THE ANTELOPE VALLEY. TEMPERATURES WILL
REMAIN BELOW SEASONAL NORMALS THROUGH THE PERIOD. ANOTHER LOW
PRESSURE SYSTEM MAY BRING RAIN TO THE AREA THROUGH MID WEEK.

&&

.SHORT TERM (TODAY-TUE)...THE INITIAL FRONTAL BAND STARTING TO
ARRIVE ON THE CENTRAL COAST TODAY. MODELS IN MUCH BETTER AGREEMENT
NOW THROUGH THE WEEKEND OFFERING SOMEWHAT HIGHER CONFIDENCE IN THE
OVERALL FORECAST. TIMING AND PRECIP AMOUNTS STILL NOT SUPER
CONFIDENT IN HOWEVER. 12Z AND 18Z NAM, GFS, AND TO A LESSER EXTENT
THE ECMWF ALL SHOW RAIN INCREASING IN INTENSITY TONIGHT, ESPECIALLY
ACROSS SLO COUNTY. MODEL PRECIP AMOUNTS APPEAR TO BE SLIGHTLY
OVERDONE, ESPECIALLY WITH THE GFS SHOWING 3+ INCHES BETWEEN 10 PM
AND 4 AM IN NRN SLO COUNTY TONIGHT BUT WITH THE MODELS AGREEING ON
THE POSITION OF THE LOW BEING ABOUT 300 MILES WEST OF MONTEREY, THIS
PUTS THE CENTRAL COAST IN A FAVORABLE DIFFLUENT AREA WHICH NOT ONLY
SHOULD HELP INTENSIFY RAINFALL RATES, BUT SHOULD ALSO INCREASE THE
RISK OF THUNDERSTORMS THERE AS WELL. SO THE LATEST FORECAST WILL
INDICATE PERIODS OF HEAVY RAIN DEVELOPING THERE LATER TONIGHT WITH
THE HIGHEST AMOUNTS IN THE SLO COUNTY COASTAL HILLS. PWATS NOT ALL
THAT IMPRESSIVE, GENERALLY TOPPING OUT AT AN INCH OR LESS, BUT THE
FAVORABLE OROGRAPHICS SHOULD ASSIST RAINFALL AMOUNTS THERE.

BY SUNDAY AFTERNOON THE UPPER LOW WILL BE MOVING ONSHORE OVER
MONTEREY COUNTY WITH THE FRONTAL BAND MOVING SLOWLY EAST AND SOUTH
THROUGH THE FORECAST AREA. PRECIP SHOULD REACH WESTERN LA COUNTY
SUNDAY MORNING AND SPREAD THROUGH THE COUNTY DURING THE DAY. AS THE
FRONT TRAVERSES THE AREA, PRECIP MAY GET HEAVY AT TIMES, ESPECIALLY
OVER SRN SBA AND WESTERN VENTURA COUNTIES. THIS IS WHERE THE
FORECAST GETS A LITTLE TRICKY. MODELS SHOW A DECENT NORTHEAST LOW
LVL FLOW SETTING UP SUNDAY ACROSS LA/VENTURA COUNTIES WHICH
TRADITIONALLY CHOPS PRECIP DOWN QUITE A BIT ON THE COASTAL SIDE OF
THE MTN PEAKS. HOWEVER, THIS NORTHEAST FLOW IS CONFINED TO A PRETTY
SHALLOW ZONE BELOW 900 MB, WITH THE WIND ABOVE VEERING QUICKLY TO
THE SOUTH AND SOUTHEAST. SO THIS IS A DIFFICULT FORECAST INDEED, BUT
THE POTENTIAL IS CERTAINLY THERE FOR SIGNIFICANT PRECIP AMOUNTS EVEN
AT LOWER ELEVATIONS OF SBA/VENTURA COUNTIES IN THE MORNING, THEN
SPREADING INTO LA COUNTY BY AFTERNOON AND EVENING. RAINFALL
ESTIMATES THROUGH SUNDAY NIGHT NOW CALL FOR 1 TO 3 INCHES OF RAIN ON
AVERAGE ACROSS THE AREA, WITH THE HIGHER END TOTALS FALLING IN THE
FOOTHILLS AND LOWER MOUNTAIN ELEVATIONS.

SNOW LEVELS WILL REMAIN QUITE LOW THROUGH SUNDAY, GENERALLY 3000 TO
4000 FEET. WENT AHEAD AND CONVERTED THE WINTER STORM WATCH TO A
WARNING FOR THE LA/VENTURA COUNTY MOUNTAINS. LEFT THE SBA MTNS AS A
WINTER WEATHER ADVISORY AS MOST AREAS ABOVE 4000 FEET SHOULD AVERAGE
ABOUT 4 TO 8 INCHES, THOUGH THE HIGHEST PEAKS THERE COULD SEE
UPWARDS OF 10-12 INCHES OF SNOW THROUGH SUNDAY. IF THESE HIGHER
PRECIP AMOUNTS COME TO FRUITION, HIGHER ELEVATIONS OF THE VENTURA
AND LA COUNTY MOUNTAINS COULD SEE 1 TO 2 FEET OF SNOW BY SUNDAY
NIGHT.

LATE SUNDAY INTO MONDAY AS THE MAIN FRONTAL BAND PASSES THROUGH LA
COUNTY, THE MOISTURE COMBINED WITH TRAPPED COLD AIR AND DECENT LOW
LVL NORTHEASTERLY FLOW WILL LIKELY SET UP A GOOD SNOW EVENT FOR THE
ANTELOPE VALLEY. SIGNIFICANT ACCUMULATIONS ARE POSSIBLE EVEN DOWN TO
THE VALLEY FLOOR BY MONDAY MORNING AND FOR THIS REASON A WINTER
STORM WATCH HAS BEEN ISSUED FOR THAT AREA.

RAIN WILL TURN TO SHOWERS ACROSS THE AREA MONDAY AND BECOME MUCH
LESS WIDESPREAD, HOWEVER GIVEN THAT THE UPPER LOW IS EXPECTED TO
WOBBLE OVER OUR CWA INTO WEDNESDAY HARD TO RULE OUT SHOWERS JUST
ABOUT ANYWHERE, WITH THE BEST CHANCES IN LA COUNTY. WRAP AROUND
NORTHEAST FLOW WILL ALSO CONTINUE AND ACCUMULATING LOW ELEVATION
SNOW IS POSSIBLE EVEN INTO TUESDAY.

.LONG TERM (WED-SAT)...LOOKS LIKE THE AREA SHOULD BE DRYING OUT BY
MID WEEK, THOUGH THE LINGERING UPPER LOW MEANS THAT THERE IS A FAIR
AMOUNT OF UNCERTAINTY AT LEAST UNTIL ABOUT FRIDAY WHEN ALL MODELS
INDICATE THE TROF FINALLY EXITING THE AREA. COOLER THAN NORMAL
WEATHER EXPECTED WITH SOME WARMING EXPECTED HEADING INTO THE WEEKEND.

&&

.AVIATION...01/2330Z...GENERALLY HI CONFIDENCE IN THE CURRENT TAFS
AT KPRB...KSBP...AND KSMX. MVFR CONDITIONS WILL PREVAIL FOR MOST OF
THE PERIOD AT THESE AIRFIELDS TONIGHT THRU SUN. FOR THE REMAINDER OF
THE AIRFIELDS CONFIDENCE IS MODERATE AT BEST DUE TO UNCERTAINTIES IN
THE TIMING OF LOWERING CONDITIONS TO MVFR WHICH MAY BE DELAYED
SEVERAL HOURS ESPECIALLY FROM KOXR SOUTHWARD. FOR THE L.A. COUNTY
TAF SITES DETERIORATING CONDITIONS MAY NOT TAKE PLACE UNTIL SUN
MORNING. THIS ALL DEPENDS ON THE SPEED OF A COLD FRONT EXPECTED TO
AFFECT THE AREA EITHER LATER TONIGHT OR ON SUN.

KLAX AND KBUR...LOW TO MODERATE CONFIDENCE FOR THE CURRENT TAFS DUE
TO THE UNCERTAINTY OF WHEN MVFR CONDITIONS WILL MOVE IN WITH A COLD
FRONT. THESE CONDITIONS COULD ARRIVE LATER TONIGHT BUT THERE IS ALSO
THE 40-50 PERCENT CHANCE THESE CONDITIONS MAY NOT ARRIVE UNTIL SUN
MORNING OR EVEN EARLY SUN AFTERNOON. ONCE THE MVFR CONDITIONS MOVE
IN THEY SHOULD PERSIST THRU THE END OF THE TAF PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
WINTER STORM WATCH (SEE LAXWSWLOX).
WINTER WEATHER ADVISORY (SEE LAXWSWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...WOFFORD
AVIATION...SIRARD
SYNOPSIS...BARTLING

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 1, 2:20 PM PST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
220 PM PST SAT JAN 1 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-021400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
220 PM PST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

RAIN...HEAVY AT TIMES...WITH SNOW ABOVE 3000 TO 4000 FEEET...WILL
DEVELOP ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES TODAY AND
TONIGHT.

* WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

RAIN AND SNOW...HEAVY AT TIMES...WILL SPREAD ACROSS THE AREA SUNDAY
WITH THE SNOW LEVEL ABOVE 3000 FEET. THERE WILL BE THE POTENTIAL FOR
SNOW ACCUMULATIONS ACROSS THE ANTELOPE VALLEY FLOOR AND ADJACENT
FOOTHILLS SUNDAY NIGHT THROUGH MONDAY. DRIVING CONDITIONS COULD BE
TREACHEROUS ACROSS THE MOUNTAINS AND THE ANTELOPE VALLEY DURING THIS
PERIOD.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* WINTER STORM WATCH.........SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

In the hours before

Special weather statement, Jan 1, 3:19 PM PST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
319 PM PST SAT JAN 1 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-021400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
319 PM PST SAT JAN 1 2011

...RAIN AND LOW ELEVATION SNOW EXPECTED FOR SOUTHWEST CALIFORNIA
TONIGHT THROUGH MONDAY...

A LOW PRESSURE SYSTEM IS EXPECTED TO SLIDE SOUTH ALONG THE
CALIFORNIA COAST TONIGHT AND BRING RAIN AND MOUNTAIN SNOW TO SAN
LUIS OBISPO AND SANTA BARBARA COUNTIES TONIGHT...THEN SPREADING INTO
VENTURA AND LOS ANGELES COUNTIES SUNDAY.

RAIN IS EXPECTED TO BECOME HEAVY AT TIMES LATER TONIGHT ACROSS
NORTHERN SANTA BARBARA AND SAN LUIS OBISPO COUNTIES WITH ISOLATED
THUNDERSTORMS POSSIBLE. OVERNIGHT...UP TO 2 INCHES OF RAIN IS
POSSIBLE ACROSS THE COASTAL HILLS OF SAN LUIS OBISPO COUNTY.
ELSEWHERE ON THE CENTRAL COAST RAINFALL AMOUNTS TONIGHT ARE EXPECTED
TO RANGE FROM A HALF INCH TO ONE INCH.

AS THE FRONT SLIDES SOUTH THROUGH THE AREA SUNDAY AND SUNDAY
NIGHT...PERIODS OF HEAVY RAIN AND MOUNTAIN SNOW WILL DEVELOP FROM
SOUTHERN SANTA BARBARA COUNTY THROUGH LOS ANGELES COUNTY. 1 TO 3
INCHES OF RAIN ARE EXPECTED ON AVERAGE ACROSS THE AREA WITH THE
HIGHEST AMOUNTS IN THE FOOTHILLS AND LOWER MOUNTAIN LOCATIONS. SNOW
LEVELS WILL RANGE FROM 3000 TO 4000 FEET WITH SIGNIFICANT
ACCUMULATIONS POSSIBLE...ESPECIALLY AT HIGHER ELEVATIONS. MAJOR
TRAVEL ROUTES WILL LIKELY BE IMPACTED BY THE SNOW...INCLUDING
INTERSTATE 5 OVER THE GRAPEVINE. OVERALL 6 TO 12 INCHES OF SNOW ARE
EXPECTED IN THE MOUNTAINS. AT THE HIGHEST ELEVATIONS IN VENTURA AND
LOS ANGELES COUNTIES...1 TO 2 FEET OF SNOW ARE POSSIBLE. PLEASE
REFER TO THE LATEST WINTER WEATHER MESSAGE FOR DETAILS ON SNOW
AMOUNTS AND ELEVATIONS.

SUNDAY NIGHT INTO MONDAY...THE SNOW LEVEL ACROSS THE ANTELOPE VALLEY
IS EXPECTED TO LOWER TO AROUND 2500 FEET...RESULTING IN ACCUMULATING
SNOW DOWN TO THE VALLEY FLOOR. THROUGH MONDAY AFTERNOON 1 TO 3
INCHES OF SNOW ARE POSSIBLE ON THE VALLEY FLOOR WITH UP TO 6 INCHES
IN THE FOOTHILLS. HIGHWAY 14 THROUGH SOLEDAD CANYON WILL LIKELY
RECEIVE SEVERAL INCHES OF SNOW BY MONDAY MORNING.

PEOPLE TRAVELING THROUGH SOUTHWEST CALIFORNIA THIS WEEKEND AND EARLY
NEXT WEEK SHOULD CLOSELY MONITOR THE LATEST NATIONAL WEATHER SERVICE
FORECASTS AND STATEMENTS AND PLAN ACCORDINGLY. IF TRAVELING INTO THE
MOUNTAINS AND ANTELOPE VALLEY...BE PREPARED FOR THE POSSIBILITY OF
WINTER WEATHER CONDITIONS.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 6:25 PM PSTWind AdvisoryLOXSanta Barbara21 hr
Jan 1, 6:47 PM PSTSmall Craft AdvisoryLOX32 hr
Jan 2, 5:34 AM PSTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara103 min
Jan 2, 7:24 AM PSTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara3 hr
Jan 2, 10:02 AM PSTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara13 hr
Jan 2, 12:57 PM PSTSpecial Marine WarningLOX93 min
Jan 2, 1:07 PM PSTSpecial Weather StatementLOXSan Luis Obispo53 min
Jan 2, 1:43 PM PSTWinter Weather AdvisoryLOXLos Angeles19 hr
Jan 2, 2:05 PM PSTSpecial Weather StatementLOXSan Luis Obispo55 min

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.